# SDR 98ZZZM932

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N626DH
- Make and model: Boeing 727277
- Aircraft serial: 22644
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/2D CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, .5 INCH LONG CRACK WAS FOUND ON RIGHT WING INBOARD FORE FLAP LOWER SKIN AT WBL 97.  THE DAMAGED SKIN 1.5 INCH DIAMETER WAS TRIMMED OUT AND REPAIRED PER SRM 51-40-6.  (M)
